# SDR FDEA201509222912

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA78153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, BS 1601, LONGERON 48R, SHEAR TIE CORRODED.  R & R SHEAR TIE CLIP AFA7815-3 IAW DWG AFA7931.
